Discovery - University of Dundee - Online Publications

Library & Learning Centre

Persistence and stability of a stage-structured predator-prey model with time delays

Standard

Persistence and stability of a stage-structured predator-prey model with time delays. / Xu, Rui; Chaplain, M. A. J.; Davidson, F. A.

In: Applied Mathematics and Computation, Vol. 150, No. 1, 02.2004, p. 259-277.

Research output: Contribution to journalArticle

Harvard

Xu, R, Chaplain, MAJ & Davidson, FA 2004, 'Persistence and stability of a stage-structured predator-prey model with time delays' Applied Mathematics and Computation, vol 150, no. 1, pp. 259-277., 10.1016/S0096-3003(03)00226-1

APA

Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2004). Persistence and stability of a stage-structured predator-prey model with time delays. Applied Mathematics and Computation, 150(1), 259-277. 10.1016/S0096-3003(03)00226-1

Vancouver

Xu R, Chaplain MAJ, Davidson FA. Persistence and stability of a stage-structured predator-prey model with time delays. Applied Mathematics and Computation. 2004 Feb;150(1):259-277. Available from: 10.1016/S0096-3003(03)00226-1

Author

Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. / Persistence and stability of a stage-structured predator-prey model with time delays.

In: Applied Mathematics and Computation, Vol. 150, No. 1, 02.2004, p. 259-277.

Research output: Contribution to journalArticle

Bibtex - Download

@article{d1f5d8e17a7942a3b4a26bb31ed3e5d6,
title = "Persistence and stability of a stage-structured predator-prey model with time delays",
keywords = "Stage structure, Predator-prey model, Time delay, Persistence, Stability",
author = "Rui Xu and Chaplain, {M. A. J.} and Davidson, {F. A.}",
note = "dc.publisher: Elsevier",
year = "2004",
doi = "10.1016/S0096-3003(03)00226-1",
volume = "150",
number = "1",
pages = "259--277",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Persistence and stability of a stage-structured predator-prey model with time delays

A1 - Xu,Rui

A1 - Chaplain,M. A. J.

A1 - Davidson,F. A.

AU - Xu,Rui

AU - Chaplain,M. A. J.

AU - Davidson,F. A.

PY - 2004/2

Y1 - 2004/2

N2 - A delayed predator-prey model with stage structure for the predator is proposed and investigated. Sufficient conditions are derived for persistence, the local and global asymptomatic stability of a positive equilibrium of the model. Numerical simulations are presented to illustrate the feasability of our main results.

AB - A delayed predator-prey model with stage structure for the predator is proposed and investigated. Sufficient conditions are derived for persistence, the local and global asymptomatic stability of a positive equilibrium of the model. Numerical simulations are presented to illustrate the feasability of our main results.

KW - Stage structure

KW - Predator-prey model

KW - Time delay

KW - Persistence

KW - Stability

U2 - 10.1016/S0096-3003(03)00226-1

DO - 10.1016/S0096-3003(03)00226-1

M1 - Article

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 1

VL - 150

SP - 259

EP - 277

ER -

Documents

Library & Learning Centre

Contact | Accessibility | Policy